# SDR USAA2012040600014

- Difficulty date: April 4, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 30,902 hours, 20,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS FELL OFF L2 DOOR AFT SIDE PANEL.  SECURED LENS COVER ON L2 DOOR EXIT LIGHT.  OPS CHECKED GOOD.
